Partial Identification in Triangular Systems of Equations With Binary Dependent Variables
Azeem Shaikh () and
Edward Vytlacil ()
Econometrica, 2011, vol. 79, issue 3, 949-955
References: Add references at CitEc
Citations: View citations in EconPapers (44) Track citations by RSS feed
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:79:y:2011:i:3:p:949-955
Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues
Access Statistics for this article
Econometrica is currently edited by Daron Acemoglu
More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing ().